Discussion in 'Success Stories' started by bridgeburn, Oct 27, 2017.
hair has really been improving, but I'm using other things too so I don't know how much dex is doing
Thanks, worst thing for me though is im a bit overweight so i can't tell gyno from just fat, promised myself i would lose a it of weight before starting spironolactone but i decided to just go ahead with it.
omg, you found a gif of me masturbating
Yeah. It’s fun. I’m so sensitive here and in the neck.
Can’t relate... If I touch mine, even slightly, it’s so painful!
Yeah but it will get better. I think it's the same with little girls in puberty. After that they feel good ... I think at least.
that's normal in the beginning. In my personal experience, like Itchy said, it gets better
That's awesome news! That's great to hear. Thanks for posting pics as well thats really encouraging. Honestly I would be happy with just a 50% reduction. That's what I'm hoping for at least. I won't be able to get it until next Thursday or Friday but I can't wait to start.
Oh dear I set myself up here haven’t I haha
No problem mate. Just be patient. Start at 5mg and stay at that. I went down to 2.5mg for a week and I didn’t feel as though it did anything. Just last night I took 5mg and I woke up to find about a pea size chunk had disappeared from my gyno so it works.
Spirolactine made me lose loads of weight so you may lose weight too.
Gyno is hard it feels like a rubber eraser. Fat is soft tissue.
Spironolactone is making me lose weight too! I was surprised because I dropped 4KG of weight without trying...
I experienced the same thing after the operation, probably because of low sex hormones, because once I upped my estrogen dose to 8mg I started feeling alive again,4mg of E was not enough to eliminate brain fog, fatigue, and the depression,being low on testosterone sucks in terms of mental health but if you compensate it with the right estrogen dosage the side effects will be gone within days, we need consistency in the level of the hormone if you block T than take a lot of E, gyno gonna happen anyway, people don't need to be in menopause all the time, we are young here, and should aim for an estrogen level that suits a 20 years old woman, the 300-600pg/dl range is good, anything below that will make the person feel like shit
Yeah mate. I lost a stone in weight in 3 months. But it did slow and I was maintaining a healthy weight when I increased my calorie in take.
hello everyone, today marks my 4th month on estradiol, I am shedding crazy amount of hair (300-400) a day but the hairs iam shedding are small, fine, and barely visible, they come out in clumps, my density is still the same because they don't make a difference, is that a good sign? or does high doses of estrogen cause hair loss, I am on 8mg a day (sublingually) and this started 2 weeks ago weird because there is no way i have androgens in my body based on the endocrinology report
EDIT:I'm sure it will get better after some time.
I didn't know you were using topical minoxidil on the days you don't take oral. how much would you say that has helped you bridgeburn? Have you been using it roughly the same amount of time as oral?
high doses of estrogen cause hair loss, 2 ml would be enough
He has to use a high dose since he is surgically castrated.